Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jf625

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral

About jf625

  • Birthday 05/07/1985

Profile Information

  • Gender
    Female
  • Location
    St. Petersburg, Florida

Recent Profile Visitors

860 profile views
  1. *UPDATE* It was the Tane causing my stomach upset. This is TMI, but it turned my stool nearly black. Also, I started having bladder pain and burning with urination. My derm said to stop immediately. I'm going back to topical retinoids. Tazorac works well enough. My skin won't be perfect, but it's better than ruining my health.
  2. Thanks, guys. It turns out I have some kind of flu/infection. I went to my regular doctor and she prescribed a Z-Pack (azithromycin). She said it wouldn't interact but I've decided not to take the Tane for a week to give my body a rest. If the stomach upset comes back, I'll know it really is causing it.
  3. Hi everyone, I'm one week into my course (just 20 mgs daily) and I'm already having IBS type problems; mostly gas and diarrhea. It's not painful, just uncomfortable. Is my body just adjusting to the medication? My doctor says I should continue if the symptoms are controlled by OTC meds. Did anyone else experience initial stomach problems? Thank you!!!
  4. Wow, am I thankful for this post. I'm only in my first week of Claravis and already experiencing excessive gas and heartburn. I told my derm and he said I was the first patient to complain of this and he cut my dose in half (40 mg to 20 mg). He also said if it continues I should try Prilosec OTC, 1 pill every morning. We'll see how it goes. I used to take Tetracycline and it caused an esophageal ulcer, so maybe there's scar tissue left or something. (I stopped taking Tetracycline four years ago.
  5. I'm starting Accutane next month and my derm gave me printed instructions to take to the lab. He listed three tests: a CBC (Complete Blood Count), LFT (Liver Function Test) and a CMP (Comprehensive Metabolic Panel). Hope this helps! Be sure to fast for at least 8 hours before the tests.
  6. Thanks for replying. I just went back for a check-up and my derm and I agreed that I'll finish the 12 weeks on Doryx, then start taking the birth control pill, and then if the acne comes back (which we're both pretty sure it will) then I'll start the 'Tane. I know my skin's oilyness is the problem, way more so than bacteria, but doctors always want to argue with me about it.
  7. I believe this is true to a certain extent. I suffered from depression a couple years ago and my acne was much worse then. Supressing anger causes flare-ups too.
  8. I've had acne for about 10 years, taking several rounds of tetracycline, and finally stopped because of stomach problems. My new derm gave me Doryx (which is doxycycline) which I've taken for about two weeks now and I'm seeing only slight improvement (though I know it really takes like 12 weeks). Has anyone taken Doryx and see real, lasting results? I'm thinking I will end up on Accutane but I'm scared of it. Thanks!
  9. I think those are "boxcar" scars but I'm not sure. I have them too. Have you heard of Artefill? My dermatologist believes it's the best treatment for any depressed scars, in combination with laser resurfacing. www.artefill.com.
  10. Doryx contains delayed-release pellets and if they are crushed or lost, the medication won't absorb properly. Have you tried swallowing the tablet with something soft like applesauce or mashed potatoes? I've taken pills that way before.
  11. DON'T mix Accutane with antibiotics. It causes high pressure in the brain and can lead to a stroke. I may be starting Accutane soon too. Good luck!
×